# SDR CA980421030

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 28E997
- Condition: Leaking
- Location: Engine Oil
- Part time: 7,168 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) OIL COOLER LEAKED IN-FLIGHT.  PART TC:  7,921.
